# SDR CALA2022041801018

- Difficulty date: April 18, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N4880
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 47,211 hours, 28,552 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 REF LP 8408474 FUEL CAP REPORTED MISSING BY FUELER ITEM ENTERED INTO HISTORY ESFR # 1028336 CREATED
